Thread: Please Help...hair Problems
02-29-2004, 06:01 PM #1New Member
- Join Date
- Feb 2004
Please Help...hair Problems
I am taking enanthate (250mg/5 days) and 300 mg Deca /week. My hair started to fall out (or so I think) once I started the enanthate. When I put wax in it to spike it up a bunch of it ends up on my hands. So I went to my doctor buddy...got a propecia prescription...taking 1 mg a day, upped it to mg/day because it wasn't helping and its still going on. My hairline looks fine but the hair fallout is definitely there...not in my mind.
So what should I do....I have done deca before and winstrol (by themselves) with no problems..last time I had some hair problems like this was on dbol and when I started taking sus...I discontinued sus immediately. This was 3 years back.
1.) Should I just stop taking the enanthate....
2.) Should I switch to something else?..I mean its a low dose of test...didn't think it was gonna pose problems.
3.) Is the hair thats falllen out regrowable.....if so on what.
Anyway...please help me out I am unaware about how to deal with this problem but I can get any script basically or maybe just discontinue.
02-29-2004, 06:13 PM #2
It is really hard to say which drug triggered your hair fallout. If it really means that much to you I'd stop taking the grear and get some rogain and stay on the propecia. It could be that you are getting a lot of DHT conversion from the test. But, I've also read that you should never mix propecia and deca because it can increase your hair loss. How long have you been on your current cycle?
02-29-2004, 06:27 PM #3
02-29-2004, 06:34 PM #4
Here ya go buddy!
I've done MANY hours of research on this stuff! The propecia will be great as the other fellow said for DHT conversion. It will eliminate roughly 70% of it. The rogaine will block it from the follicles... what little DHT is left. That is almost sure fire. I'd never do deca , as it is NO GOOD for keeping your hair.. it's rather harsh! Also, you can get some Nizoral 2% shampoo as a lot of these guys on gear swear by it! Hope this helps!
02-29-2004, 07:17 PM #5
Finasteride (propecia) takes several months to start working. Just FYI, it's not going to be helping you until your cycle is nearly over.
02-29-2004, 07:20 PM #6
I would drop the deca if your running propecia, these two from what I hear don't mix and will make your hair worse. Another problem is the propecia will pretty much do diddly squat right now if you were not taking it previous to the start of your cycle as it needs 30-60 days really to start working.
If your worried about your hair I would stop your cycle right now and the propecia, give the deca 3 weeks to clear and hit the propecia again for a few months before you try again.
What hair you lost thus far is probably gone for good though, very few people will re-grow lost hair.
02-29-2004, 07:22 PM #7
I have been taking propecia for over 3 years. It took 4 months to see some results and 6 - 8 months to regrow some hair for me. I have been happy with it and will continue to take 1mg day.
02-29-2004, 07:27 PM #8
ALSO, get a prescription for proscar (finasteride) in the 5mg form... cut the tab into 1/4's which would be 1.25 mg. Take one per day.. MUCH , MUCH cheaper than the propecia mg for mg!!!!!!! TRUST ME... I talked with an MD about it... he prescribed me the proscar 5mg.. saved BIG DOLLARS!!!
02-29-2004, 08:19 PM #9
Propecia/Proscar reaches it full DHT suppression level (around 70%) in just 14 days. So I would start it asap. It takes time to see results, min 3 months and sometimes up to a year for anything noticable with continued thickening through year 2. Though it should slow or stop your hairloss after the initial 2 week period.
02-29-2004, 09:02 PM #10
Is the a difference btwn Propecia and Proscar ans far as the actual drug?
02-29-2004, 09:08 PM #11
02-29-2004, 09:20 PM #12
Screw hair. Bic it!
02-29-2004, 09:50 PM #13
Could be you just being paranoid, we lose 100's of hairs a day. I use to think i was losing my hair to, it was just that i noticed it more and i had been growing it out. From the people i have talked to who experienced true hair loss they said it fell out in clumps and was very noticeable. Although if your doc just up and gave you a script for propecia, maybe he noticed something. Either way most hair loss comes in waves of rapid and slow loss. Good luck with it bro and try not stress out over it.
03-01-2004, 06:33 AM #14
Proscar and propecia are the same drug just different doses. You will save money with proscar by cutting it up into 4 peices and taking 1 per day (1.25mg) vs. buying propecia which is a cosemetic drug at 1mg each.
Hair loss rates are determined by when your genetics kick in and how sensitive your hair is to dht. The follicle becomes thinner and grows at a slower rate each growth phase. Eventually the follicle produces a very short and thin hair or nothing at all. That is why it takes time to see results. The hair life cycle is long and each time through you hope you get a hair that stays growing longer and is a little thicker than the previous one. Good luck. As far as when proscar and propecia reach there full DHT suppression it is stated in tons of studies. Proscar has been on the market for 14 years plus all of the FDA trial data so you can find a wealth of info on it via the web. I think it is a very safe drug with a proven history. It also has a very short half-life so if you are one of the few with side effects they are revesible by stopping almost immediately. Adding 5% minoxidil will help. Minoxidil extends the growth phase of the hair cycle. If you see good results from proscar after a year then look into avodart. It suppresses even more DHT and might even bring back more hair if DHT suppression via proscar works. It is more expensive and there is less data on it so I would start with proscar first.
03-01-2004, 10:40 AM #15
Good post Scott... right on the money
03-01-2004, 11:49 AM #16Associate Member
- Join Date
- Aug 2002
DO NOT take deca and proscar/propecia at the same time it will cause accelerated hair loss. Like some1 said early stop the deca jump on propecia/proscar and rogaine. It does take a few weeks for the propecia to kick in thou...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)